Layla Gonzalez L.A. Care Health Plan, Member Advocate

Fatima Vazquez L.A. Care Health Plan, Member Representative



# Board of Governors Executive Community Advisory Committee (ECAC)

L.A. Care Health Plan 1055 West 7<sup>th</sup> Street Conference Room 100 Los Angeles, CA 90017 March 12, 2025 10:00 a.m. – 1:00 p.m.

Members of the Executive Community Advisory Committee, L.A. Care staff, and the public can attend the meeting in-person at the address listed above. Public comment can be made live and in-person at the meeting. A form will be available to submit public comments.

Accordingly, members of the public should join this meeting via teleconference as follows: <a href="https://us06web.zoom.us/j/88921497823">https://us06web.zoom.us/j/88921497823</a>

#### Teleconference Call -In information/Site

Call-in number: 1-415-655-0002 Participants Access Code: 249 911 34633 (English) Call-in number: 1-415-655-0002 Participants Access Code: 248 825 42447 (Spanish)

For those not attending the meeting in person, public comments on Agenda items can be submitted in writing by email to <a href="mailto:COEpubliccomments@lacare.org">COEpubliccomments@lacare.org</a> or by calling the CO&E toll- free line at 1-888-522-2732 and leaving a voicemail.

Attendees who log on to lacare.zoom using the URL above will be able to use "chat" during the meeting for public comments. You must be logged into Zoom to use the "chat" feature. The log in information is at the top of the meeting Agenda. This is a new function during the meeting so public comments can be made live and direct.

- 1. The "chat" will be available during the public comment periods before each item.
- 2. To use the "chat" during public comment periods, look at the bottom of your screen for the icon that has the word, "chat" on it.
- 3. Click on the chat icon. It will open a window.
- 4. Select "Everyone" in the to: window.
- 5. Type your public comment in the box.
- 6. When you hit the enter key, your message is sent, and everyone can see it.
- 7. The chat message, text, voicemail, or email must indicate if you wish to be identified or remain anonymous and must also include the name of the item to which your comment relates.
- 8. L.A. Care staff will read the chat messages for up to three minutes during public comment so people who are on the phone can hear the comment.

Your comments can also be sent by voicemail or email. If we receive your comments by 10:00 a.m. on March 12, 2025, it will be provided to the members of the Executive Community Advisory Committee at the beginning of the meeting. The chat message, voicemail, or email must indicate if you wish to be identified or remain anonymous and must also include the name of the item to which your comment relates.

Once the meeting has started, public comments should be submitted prior to the time the Chair announces public comments for each agenda item and staff will read those public comments for up to three (3) minutes. If your public comment is not related to any of the agenda item topics, your public comment will be read for up to three (3) minutes at item IX Public Comments on the agenda.

Please note that there may be a delay in the digital transmittal of emails and voicemails. The Chair will announce when the public comment period is over for each item. If your public comments are not received on time for the specific agenda item you want to address, your public comments will be read at the public comment section of the agenda.

The purpose of public comment is that it is an opportunity for members of the public to inform the governing body about their views. The Executive Community Advisory Committee appreciates hearing the input as it considers the business on the agenda.

These are extraordinary circumstances, and the process for public comment is evolving and may change at future meetings. We thank you for your patience.

### All votes in a teleconferenced meeting shall be conducted by roll call.

If you are an individual with a disability and need a reasonable modification or accommodation pursuant to the Americans with Disabilities Act please contact the Community Outreach & Engagement staff prior to the meeting for assistance by calling our toll-free line at **1-888-522-2732** or by email to <a href="mailto:coeff">COEpubliccomments@lacare.org</a>.

SB 1100 was signed by Governor in August 2022, and added a short section to the Brown Act as Govt. Code Section **54957.95** to supplement language already part of the Brown Act:

- (a) In addition to authority exercised pursuant to Sections 54954.3 and 54957.9, the presiding member of the legislative body conducting a meeting may remove an individual for disrupting the meeting.
- (b) As used in this section, "disrupting" means engaging in behavior during a meeting of a legislative body that actually disrupts, disturbs, impedes, or renders infeasible the orderly conduct of the meeting and includes, but is not limited to, both of the following:
  - (1) A failure to comply with reasonable and lawful regulations adopted by a legislative body pursuant to Section 54954.3 or 54957.9 or any other law.
- (2) Engaging in behavior that includes use of force or true threats of force. (54954.3 contains provisions related to public comment time restrictions, and 54957.9 allows the presider to clear the room if the meeting can't continue.)

AGENDA and PRINTED MEETING MATERIALS ARE AVAILABLE FOR INSPECTION BEFORE THE MEETING AT L.A. Care's Offices at 1055 W. 7<sup>th</sup> Street, Los Angeles, CA 90017 through the Reception Area in the Building Lobby.

## **Goals for Today's Meeting**

- 1. Introduce and receive an update from L.A. Care's Chief Executive Officer.
- 2. Receive an update from the Community Outreach & Engagement Department.
- 3. Receive an update on the Accessible Equipment Fund.
- 4. Present a motion to ECAC from RCAC 2.

## **Meeting Agenda**

Time	Agenda Item	Agenda Lead	Goal/Result
10:00 a.m.	I. Call to Order (10 minutes)	Ana Rodríguez, ECAC Chair	Call meeting to order.
10:10 a.m 10:15 a.m.	II. Approve Agenda for March 12, 2025 (5 minutes)	Ana Rodríguez, ECAC Chair	Approve today's meeting agenda.
10:15 a.m 10:20 a.m.	III. Approve the meeting minutes for February 12, 2025 (5 minutes)	Ana Rodríguez, ECAC Chair	Approve the meeting minutes for the February 12, 2025, meeting.
10:20 a.m 11:50 a.m.	IV. Standing Items (90 minutes)		
	A. Update from Chief Executive Officer (10:20 a.m. to 10:45 a.m.)	Martha Santana- Chin, Chief Executive Officer	Introduce and receive an update from L.A. Care's Chief Executive Officer.
	B. Board Members Report (10:45 a.m. to 11:00 a.m.)	Board Members Fatima Vazquez, Member Representative, Board of Governors, Layla Gonzalez, Member Advocate, Board of Governors	Receive an update on items discussed by the Board of Governors.
	C. ECAC Chair Report (11:00 a.m. to 11:10 a.m.)  • Motion to recommend approval of the following	Ana Rodriguez, ECAC Chair	Approval of new candidates for the RCACs.

	candidate (s) for RCAC membership (see attachment).		
	<ul> <li>D. Community Outreach &amp; Engagement Department Update (11:10 a.m. to 11:30 a.m.)</li> <li>ECAC At-Large Member Election</li> <li>ECAC Chair and Vice-Chair Elections</li> <li>Black History webinar Link</li> </ul>	Auleria Eakins Ed.D., MPA, Manager, Community Outreach & Engagement	Receive an update from L.A. Care's Community Outreach & Engagement Department.
	E. Member Issues (11:30 a.m. to 11:50 a.m.)  • SPD Member issues	Committee	Discuss Member Issues.
11:50 a.m. – 12:00 p.m.	V. Break (10 minutes)	Group	Take a 10-minute break.
12:00 p.m. – 12:20 p.m.	VI. Old Business (20 minutes)  A. Accessible Equipment Fund Update (12:00 p.m. to 12:20 p.m.)	Community Benefits Department Staff	Receive an update on the Accessible Equipment Fund.
12:20 p.m. – 12:40 p.m.	VII. New Business (20 minutes)  A. Motion from RCAC 2 (12:20 p.m. to 12:40 p.m.)  • Motion: Please see attached document.	Ana Rodriguez, RCAC 2 Chair	Present a motion to ECAC from RCAC 2.
12:40 p.m 12:50 p.m.	VIII. Future Agenda Item Ideas (10 minutes)	Group	Gather ideas for future topics.
12:50 p.m 1:00 p.m.	IX. Public Comments (10 minutes)		Each public member is given up to 3 minutes to share a comment with ECAC.

1:00 p.m.	X. Adjournment	Ana Rodríguez,	
	A. Next Meeting Date:	ECAC Chair	
	Wednesday, April 9, 2025		

\*\*\*\*\* PLEASE BE ON TIME \*\*\*\*\*

Note: Members, your absence will be <u>considered unexcused</u> if you do not call Hilda Herrera at (213) 605-4197 or Tyonna Baker at (213) 760-2050 prior to 10:00 a.m. the day of the meeting to inform them you will not be attending.

Community Outreach & Engagement Toll-Free Line 1-888-522-2732

